| Catalog Number |
ME2020 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxguard extension set had flow issues.The following information was received by the initial reporter with the following verbatim it was reported by customer that they have had multiple bd max guard microbore extension set ref me2020 lot 25095198, that have not been patent.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
H10: no product or photo was returned by the customer.The customer complaint of fluid blockage could not be verified due to the product not being returned for failure investigation.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description
No additional information was provided.